# SDR DXTA2022091270120

- Difficulty date: September 10, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 13,361 hours, 8,780 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKE OFF, RETRACTED MLG, ALL 3 RETRACTED, THE MLG UNLOCK LIGHT DID NOT EXTINGUSH. COMPELETED UNLOCK QRH CHECKLIST,  NLG DID NOT EXTEND. COMPLETED MLG WILL NOT EXTEND QRH CHECKLIST, UNSUCCESSFUL.  PROCEDED TO LAND WITH NLG IN UP POSITION.   PERFORMED GEAR SWINGS IAW AMM 32-00-00. REMOVED AND REINSTALLED EXISTING NLG. SERVICED NLG TIRES & STRUT IAW MM 32-20-00, 32-60-00, 12-13-02, 12-20-32.  REMOVED & REINSTALLED BAGGAGE/APU FIRE BOTTLE IAW CESSNA 680 AMM 26-20-30. REMOVED AND REINSTALLED NOSE WHEEL STEERING ACCUMULATOR IAW AMM 32-50-00.  REMOVED AND REINSTALLED NOSE AVIONICS COMPONENTS & RACKS TO FACILITATE REPAIR PERFORMED ON SQK 43-4 OF THIS WORK ORDER. ALL R&R IAW AMM 34-21-00, 34-17-00, 34-43-00, 34-41-00, 34-12-00, 34-11-00, 31-20-05, 24-60-40, AND 24-32-00.  R & R LT NOSE SKIN WITH NEW,  LT NLG DOORS WITH NEW.  RADOME BULKHEAD WITH NEW FRAME & WEB: & LT & RT LOWER DRAG ANGLES WITH NEW IAW SRM 51-40-06, 51-40-03, 51-40-11, 51-40-0.
